Alert archive / South Carolina / Freeze Warnings in 2006

Freeze Warning 2, NWS Columbia, SC

March 4, 200616 counties in South Carolina; 5 counties in Georgia

NWS Columbia, SC issued this freeze warning at Mar 4, 2006, 3:12 AM EST for 16 counties in South Carolina; 5 counties in Georgia. It took effect at Mar 5, 2006, 3:00 AM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 4, 2006, 3:12 AM EST (08:12 UTC)
In effect from
Mar 5, 2006, 3:00 AM EST
Expired
Mar 5, 2006, 9:00 AM EST
In force
6 hr
Issued by
NWS Columbia, SC
All 21 counties

Burke County, GA, Columbia County, GA, Lincoln County, GA, McDuffie County, GA, Richmond County, GA, Aiken County, SC, Bamberg County, SC, Barnwell County, SC, Calhoun County, SC, Chesterfield County, SC, Clarendon County, SC, Edgefield County, SC, Fairfield County, SC, Kershaw County, SC, Lee County, SC, Lexington County, SC, McCormick County, SC, Newberry County, SC, Richland County, SC, Saluda County, SC, Sumter County, SC

The radar

The Columbia radar (KCAE), 28 km from the middle of the area, began a volume at 08:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 8.2 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2006-03-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2006-03-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -132 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1044 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
-132 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KCAE 040812
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
312 AM EST SAT MAR 4 2006

SCZ015-016-020>022-029-041400-
/O.NEW.KCAE.FZ.W.0002.060305T0800Z-060305T1400Z/
/O.CON.KCAE.FZ.W.0001.000000T0000Z-060304T1400Z/
LANCASTER-CHESTERFIELD-NEWBERRY-FAIRFIELD-KERSHAW-LEE-
INCLUDING THE CITIES OF...LANCASTER...ELGIN...CHERAW...PAGELAND...
NEWBERRY...WINNSBORO...CAMDEN...LUGOFF...BISHOPVILLE
312 AM EST SAT MAR 4 2006

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EST SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING.

EXPECT FREEZING TEMPERATURES EARLY THIS MORNING. 

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED ANOTHER FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST SUNDAY MORNING.

EXPECT FREEZING TEMPERATURES AGAIN LATE SATURDAY NIGHT AND EARLY
SUNDAY MORNING. LIGHT WINDS WILL LEAD TO AREAS OF FROST. 

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

GAZ040-063>065-077-SCZ018-025>028-030-031-035>038-041-041400-
/O.NEW.KCAE.FZ.A.0002.060305T0800Z-060305T1400Z/
/O.CON.KCAE.FR.Y.0001.000000T0000Z-060304T1400Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-MCCORMICK-EDGEFIELD-
SALUDA-LEXINGTON-RICHLAND-AIKEN-SUMTER-BARNWELL-ORANGEBURG-
CALHOUN-CLARENDON-BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...MCCORMICK...
EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...WEST COLUMBIA...
CAYCE...LEXINGTON...RED BANK...COLUMBIA...AIKEN...NORTH AUGUSTA...
SUMTER...BARNWELL...WILLISTON...BLACKVILLE...ORANGEBURG...
ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...DENMARK
312 AM EST SAT MAR 4 2006

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING. 

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH EARLY SUNDAY
MORNING.

NEAR FREEZING TEMPERATURES ARE EXPECTED AGAIN LATE SATURDAY NIGHT
AND EARLY SUNDAY MORNING. LIGHT WINDS WILL ALSO LEAD TO SCATTERED 
FROST.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$
4 follow-up statements
000 
WWUS72 KCAE 041347
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
847 AM EST SAT MAR 4 2006

SCZ015-016-020>022-029-042200-
/O.EXP.KCAE.FZ.W.0001.000000T0000Z-060304T1400Z/
/O.CON.KCAE.FZ.W.0002.060305T0800Z-060305T1400Z/
LANCASTER-CHESTERFIELD-NEWBERRY-FAIRFIELD-KERSHAW-LEE-
INCLUDING THE CITIES OF...LANCASTER...ELGIN...CHERAW...PAGELAND...
NEWBERRY...WINNSBORO...CAMDEN...LUGOFF...BISHOPVILLE
847 AM EST SAT MAR 4 2006

...FREEZE WARNING WILL EXPIRE AT 9 AM EST THIS MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
SUNDAY...

THE FREEZE WARNING WILL EXPIRE AT 9 AM EST THIS MORNING. A FREEZE
WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST SUNDAY. 

EXPECT FREEZING TEMPERATURES AGAIN LATE SATURDAY NIGHT AND EARLY
SUNDAY MORNING. LIGHT WINDS WILL LEAD TO AREAS OF FROST.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

GAZ040-063>065-077-SCZ018-025>028-030-031-035>038-041-042200-
/O.EXP.KCAE.FR.Y.0001.000000T0000Z-060304T1400Z/
/O.CON.KCAE.FZ.A.0002.060305T0800Z-060305T1400Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-MCCORMICK-EDGEFIELD-
SALUDA-LEXINGTON-RICHLAND-AIKEN-SUMTER-BARNWELL-ORANGEBURG-
CALHOUN-CLARENDON-BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...MCCORMICK...
EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...WEST COLUMBIA...
CAYCE...LEXINGTON...RED BANK...COLUMBIA...AIKEN...NORTH AUGUSTA...
SUMTER...BARNWELL...WILLISTON...BLACKVILLE...ORANGEBURG...
ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...DENMARK
847 AM EST SAT MAR 4 2006

...FROST ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY MORNING...

THE FROST ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING. A FREEZE
WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING.

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH EARLY SUNDAY
MORNING.

NEAR FREEZING TEMPERATURES ARE EXPECTED AGAIN LATE SATURDAY NIGHT
AND EARLY SUNDAY MORNING. LIGHT WINDS WILL ALSO LEAD TO SCATTERED
FROST.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$
000 
WWUS72 KCAE 041936
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
236 PM EST SAT MAR 4 2006

GAZ040-063>065-077-SCZ018-025>028-030-031-035>038-041-050645-
/O.UPG.KCAE.FZ.A.0002.060305T0800Z-060305T1400Z/
/O.EXA.KCAE.FZ.W.0002.060305T0800Z-060305T1400Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-MCCORMICK-EDGEFIELD-
SALUDA-LEXINGTON-RICHLAND-AIKEN-SUMTER-BARNWELL-ORANGEBURG-
CALHOUN-CLARENDON-BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...MCCORMICK...
EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...WEST COLUMBIA...
CAYCE...LEXINGTON...RED BANK...COLUMBIA...AIKEN...NORTH AUGUSTA...
SUMTER...BARNWELL...WILLISTON...BLACKVILLE...ORANGEBURG...
ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...DENMARK
236 PM EST SAT MAR 4 2006

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST SUNDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

EXPECT FREEZING TEMPERATURES AGAIN LATE SATURDAY NIGHT AND EARLY
SUNDAY MORNING. LIGHT WINDS WILL LEAD TO AREAS OF FROST.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

SCZ015-016-020>022-029-050645-
/O.CON.KCAE.FZ.W.0002.060305T0800Z-060305T1400Z/
LANCASTER-CHESTERFIELD-NEWBERRY-FAIRFIELD-KERSHAW-LEE-
INCLUDING THE CITIES OF...LANCASTER...ELGIN...CHERAW...PAGELAND...
NEWBERRY...WINNSBORO...CAMDEN...LUGOFF...BISHOPVILLE
236 PM EST SAT MAR 4 2006

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST SUNDAY. 

EXPECT FREEZING TEMPERATURES AGAIN LATE SATURDAY NIGHT AND EARLY
SUNDAY MORNING. LIGHT WINDS WILL LEAD TO AREAS OF FROST.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$
000 
WWUS72 KCAE 050248
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
948 PM EST SAT MAR 4 2006

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
051100-
/O.CON.KCAE.FZ.W.0002.060305T0800Z-060305T1400Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...
CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...
LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...
WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA...
BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL...
WILLISTON...BLACKVILLE...ORANGEBURG...ST. MATTHEWS...MANNING...
SUMMERTON...BAMBERG...DENMARK
948 PM EST SAT MAR 4 2006

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT FOR THE MIDLANDS OF SOUTH
CAROLINA AND THE CENTRAL SAVANNAH RIVER AREA OF GEORGIA FROM 3 AM
TO 9 AM EST SUNDAY MORNING. 

EXPECT FREEZING TEMPERATURES AGAIN LATE TONIGHT INTO EARLY SUNDAY
MORNING. WINDS WILL BE CALM LEADING TO THE FORMATION OF FROST. 

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL DAMAGE CROPS AND OTHER
SENSITIVE VEGETATION.

$$
000 
WWUS72 KCAE 050905
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
405 AM EST SUN MAR 5 2006

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
051400-
/O.CON.KCAE.FZ.W.0002.000000T0000Z-060305T1400Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...
CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...
LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...
WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA...
BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL...
WILLISTON...BLACKVILLE...ORANGEBURG...ST. MATTHEWS...MANNING...
SUMMERTON...BAMBERG...DENMARK
405 AM EST SUN MAR 5 2006

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...

A FREEZE WARNING CONTINUES IN EFFECT FOR THE MIDLANDS OF SOUTH
CAROLINA AND THE CENTRAL SAVANNAH RIVER AREA OF GEORGIA UNTIL 9
AM EST THIS MORNING.

WIDESPREAD FREEZING TEMPERATURES WILL ALSO ALLOW FROST TO DEVELOP
IN MANY LOCATIONS. 

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL DAMAGE CROPS AND OTHER
SENSITIVE VEGETATION.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this freeze warning went out at Mar 4, 2:42 AM EST, 30 minutes earlier.

Area forecast discussion, Mar 4, 2:42 AM EST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
242 AM EST SAT MAR 4 2006

.SHORT TERM (TODAY THROUGH MONDAY)...
HIGH PRESSURE CENTERED TO OUR NW...WITH ENOUGH PRESSURE GRADIENT
OVER OUR REGION FOR 5 TO 10 MPH OF SURFACE WIND CONTINUING SO FAR
THIS MORNING. ALSO...DEWPOINT DEPRESSIONS ARE STILL QUITE LARGE
OVER MOST OF THE CWA. HOWEVER...THERE IS THE PREMISE FOR
DIMINISHING WINDS TOWARDS SUNRISE. SO...WILL NOT CANCEL THE FROST
ADVISORY FOR THIS MORNING. THE FREEZE WARNING AREA FOR THIS
MORNING NORTH CONTINUES TO LOOK GOOD...WITH NEAR FREEZING
TEMPERATURES THERE CURRENTLY.

HIGH PRESSURE RIDGE AXIS TO CONTINUE BUILDING INTO THE REGION
TODAY...WITH LIGHT WINDS EXPECTED TONIGHT/EARLY SUNDAY MORNING.
THIS SUGGESTS COOLER TEMPERATURES THAN THIS MORNING...WITH A
BETTER CHANCE OF FROST. WILL ISSUE ANOTHER FREEZE WARNING FOR THE
NORTHERN MIDLANDS...AND A FREEZE WATCH ELSEWHERE...WITH MENTION OF
FROST. DAYSHIFT CAN EXPAND FREEZE WARNING SOUTHWARD IF CONFIDENCE
WARRANTS.

NW FLOW AT UPPER LEVELS TO CONTINUE. UPPER IMPULSE TRACKING SE
INTO THE MID ATLANTIC SUNDAY NIGHT...WITH ANOTHER STRONGER
DISTURBANCE ALONG WITH SURFACE LOW MONDAY...APPEARING TO REMAIN
WELL TO OUR NE. DRY COOL FRONT TO COME THROUGH LATE MONDAY. NW
UPPER FLOW IS A DRY FLOW...AND WILL LIMIT SLIGHT CHANCE POPS TO
SUNDAY NIGHT...AND FOR THE NORTHERN MIDLANDS CLOSER TO THE SYSTEM.

&&

.LONG TERM (MONDAY NIGHT THROUGH FRIDAY)...
MADE NO CHANGES. GFS CONTINUES TO INDICATE A DEVELOPING UPPER
RIDGE OVER THE EASTERN US...RESULTING IN A WARMING TREND FOR OUR
REGION BY LATE WEEK.

&&

.AVIATION...
HIGH PRESSURE WILL BUILD OVER THE AREA WITH CLEAR SKIES AND
NORTH WINDS GENERALLY LESS THAN 10 KNOTS. DRY WEATHER WITH
VFR CONDITIONS EXPECTED.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...

SC...FREEZE WARNING THIS MORNING NORTHERN MIDLANDS.
FROST ADVISORY THIS MORNING CENTRAL AND SOUTHERN MIDLANDS.
FREEZE WARNING LATE TONIGHT AND EARLY SUNDAY MORNING NORTHERN MIDLANDS.
FREEZE WATCH LATE TONIGHT AND EARLY SUNDAY MORNING CENTRAL AND
SOUTHERN MIDLANDS.

GA...FROST ADVISORY THIS MORNING ALL ZONES.
FREEZE WATCH LATE TONIGHT AND EARLY SUNDAY MORNING ALL ZONES.

&&
Hazardous weather outlook, Mar 3, 4:48 AM EST, 22 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE COLUMBIA SC
448 AM EST FRI MAR 3 2006

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-040948-
AIKEN SC-BAMBERG SC-BARNWELL SC-BURKE GA-CALHOUN SC-CHESTERFIELD SC-
CLARENDON SC-COLUMBIA GA-EDGEFIELD SC-FAIRFIELD SC-KERSHAW SC-
LANCASTER SC-LEE SC-LEXINGTON SC-LINCOLN GA-MCCORMICK SC-MCDUFFIE GA-
NEWBERRY SC-ORANGEBURG SC-RICHLAND SC-RICHMOND GA-SALUDA SC-
SUMTER SC-
448 AM EST FRI MAR 3 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDLANDS OF SOUTH CAROLINA
AND THE CENTRAL SAVANNAH RIVER AREA OF GEORGIA.

.DAY ONE...TODAY AND TONIGHT
FREEZING TEMPERATURES MAY BE ENCOUNTERED LATE TONIGHT ACROSS
THE NORTHERN PORTIONS OF THE COUNTY WARNING AREA.  THIS INCLUDES
THE COUNTIES OF LANCASTER...CHESTERFIELD...NEWBERRY...FAIRFIELD...
KERSHAW...AND LEE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
FOR SATURDAY NIGHT...FREEZING TEMPERATURES MAY BE ENCOUNTERED
ACROSS THE ENTIRE COUNTY WARNING AREA.

FOR THE REMAINDER OF THE FORECAST PERIOD...NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 3:12 AM ESTFreeze WatchCAEAiken, Bamberg, Barnwell, Calhoun, Clarendon, Edgefield and 5 more11 hr

Nearby

Freeze Warnings in South Carolina, 2006Freeze Warnings in Georgia, 2006Every freeze warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.